Log-concavity of genus distributions for circular ladders

Yichao Chen, Jonathan L. Gross, Toufik Mansour

Research output: Contribution to journalArticlepeer-review


A well-known conjecture in topological graph theory says that the genus distribution of every graph is log-concave. In this paper, the genus distribution of the circular ladder CLn is re-derived, using overlap matrices and Chebyshev polynomials, which facilitates proof that this genus distribution is log-concave.

Original languageEnglish
Pages (from-to)1952-1969
Number of pages18
JournalMathematische Nachrichten
Issue number17-18
StatePublished - 1 Dec 2015

Bibliographical note

Publisher Copyright:
© 2015 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim


  • Log-concavity
  • circular ladders
  • genus distribution

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Log-concavity of genus distributions for circular ladders'. Together they form a unique fingerprint.

Cite this